# SDR SIMA20120501004

- Difficulty date: May 1, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 19,283 hours, 16,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE SERVICE DOOR CUTOUT FORWARD FRAME HAS CORROSION AT LOWER AREA.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED SERVICE DOOR CUTOUT FORWARD FRAME IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
